# SDR UALA2012081004343

- Difficulty date: August 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 44,107 hours, 5,349 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ZONE C TEMP CONTROL TARGET TEMP BLANK AT C ACCOMPLISHED AND ZONE C TRIM AIR VALVE FAILED ON GROUND TEST PRIOR  SUSPECT ZONE TRIM MODULATING VALVE.
